# SDR SWIA2019122647100

- Difficulty date: December 20, 2019
- Submitted: December 26, 2019
- Operation: Air carrier
- Aircraft: N132SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000451
- Aircraft time: 14,243 hours, 7,708 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Rt Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHAFE ON THE RT ENGINE REINFORCEMENT PYLON SKIN FORWARD LEADING EDGE ASSEMBLY FROM THE RT PYLON I/B UPPER ROD END SAFETY WIRE.  INSTALLED REPAIR DOUBLER ON  RH ENG EINFORCEMENT PYLON SKIN FORWARD LEADING EDGE ASSEMBLY FROM THE R/H PYLON I/B UPPER ROD END REF EMB SRM/REPAIR 07P
